# SDR SWAA2021052621466

- Difficulty date: September 28, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET ANGLE AT BS500D AND STR19L FWD CARGO COMPARTMENT / REPLACED GUSSET ANGLE LOCATED BS500D AND STR 19L FORWARD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ITEM 4 AND DRAWING 143A7902 REV.-
